Department of Mathematics

Research

1. Mr. S.  P.  Patankar

 i) M. A. Jadhav, S. P. Patankar, S. P. Thorath, H. R. Kulkarni, Recursive/Non Recursive algorithms to generate triangular-rectangular numbers directl/indirectly using Pell’s equation through Python, Ajanta, Volume-III(I) (2019), 48-54.

ii) M. A. Jadhav, S. P. Patankar, S. P. Thorath, S. A. Ingale, Oneness of natural numbers, Properties of multiples of 3, Ayushi International Interdisciplinary Research Journal, 68 ( 2020) 885—889.

 iii) M. A. Jadhav, S. P. Patankar, H. R. Kulkarni, S. P. Darak, Oneness of Natural numbers: Square sum of odd and all tokens, (Communicated)

 

2. Dr. S. T. Sutar

Google Scholar Link: https://scholar.google.com/citations?hl=en&user=eWggB4oAAAAJ

Researchgate : https://www.researchgate.net/profile/Sagar-Sutar-4

 

i)  S. T. Sutar, K. D. Kucche, Existence and Data Dependence Results for Fractional Differential Equations Involving Atangana-Baleanu Derivative ,Rendiconti del Circolo Mathematico di Palermo Series 2, 2021.(Indexed in: Scopus)

ii) S. T. Sutar, K. D. Kucche, On Nonlinear Hybrid Fractional Differential Equations with Atangana-Baleanu-Caputo Derivative,  Chaos, Solitons and Fractals 143 (2021), 110557. (Indexed in: Scopus, Science Citation Index Expanded, Impact Factor: 3.764 )

iii) K. D. Kucche, S. T. Sutar, Analysis of Nonlinear Fractional Differential Equations Involving Atangana-Baleanu-Caputo Derivative, Chaos, Solitons and Fractals 143 (2021), 110556. (Indexed in: Scopus, Science Citation Index Expanded, Impact Factor: 3.764)

iv)  S. T. Sutar, K. D. Kucche, On Fractional Volterra Integro differential Equations with Fractional Integrable Impulses, Mathematical Modeling and Analysis, 24 (3), (2019), 457-477. (Indexed in: Scopus, Science Citation Index Expanded, Impact Factor: 0.88 )

vi) K. D. Kucche, S. T. Sutar, On Existence and Stability Results For Nonlinear Fractional Delay Differential Equations, Bol. Soc. Paran. Mat., 36 (4), (2018), 55-75. (Indexed in: Scopus, Science Citation Index Expanded, Impact Factor: 0.33 )

vii) K. D. Kucche, S. T. Sutar, Stability via successive approxiamtions for nonlinear implicit fractional differential equations, Moroccan Journal of Pure and Applied Analysis, 3(1) (2017), 36-55. (Indexed in: Scopus).

vii)  S. T. Sutar, K. D. Kucche, Implicit Fractional Differential Equations in Banach Spaces via Picard and Weakly Picard Operator Theory, (Accepted) Available on: https://arxiv.org/abs/2007.09139

 

3. Mr. S.  P. Thorat

 i) S. P. Patankar, S. P. Thorat, M. A. Jadhav,Miss. R.P. Choudhary, Oneness of natural numbers, Ternary Partitions of Odd natural numbers, International Research Conference on Physics , Chemistery ,mathematics, electronics and computer science , ( 2015) .

ii) M. A. Jadhav, S. P. Patankar, S. P. Thorat, H. R. Kulkarni, Recursive/Non Recursive algorithms to generate triangular-rectangular numbers directl/indirectly using Pell’s equation through Python, Ajanta, Volume-III(I) (2019), 48-54.

iii) M. A. Jadhav, S. P. Patankar, S. P. Thorat, S. A. Ingale, Oneness of natural numbers, Properties of multiples of 3, Ayushi International Interdisciplinary Research Journal, 68 ( 2020) 885—889.

 

 

 

 

Top

Style Options

Icon

Color Scheme

Show Top Bar

Show Hide

Layout

Wide Boxed

Dark & Light

Light Dark

Default Layout

Default